# SDR DALA2016121910045

- Difficulty date: December 17, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 58,715 hours, 21,760 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE GIRT BAR CENTER PLATE IS CORRODED. : REMOVED AND REPLACED THE PLATE IAW AMM 25-66.
